Translator Disclaimer
December 2014 Identifiability of a coalescent-based population tree model
Arindam RoyChoudhury
Author Affiliations +
J. Appl. Probab. 51(4): 921-929 (December 2014).

Abstract

Identifiability of evolutionary tree models has been a recent topic of discussion and some models have been shown to be nonidentifiable. A coalescent-based rooted population tree model, originally proposed by Nielsen et al. (1998), has been used by many authors in the last few years and is a simple tool to accurately model the changes in allele frequencies in the tree. However, the identifiability of this model has never been proven. Here we prove this model to be identifiable by showing that the model parameters can be expressed as functions of the probability distributions of subsamples, assuming that there are at least two (haploid) individuals sampled from each population. This a step toward proving the consistency of the maximum likelihood estimator of the population tree based on this model.

Citation

Download Citation

Arindam RoyChoudhury. "Identifiability of a coalescent-based population tree model." J. Appl. Probab. 51 (4) 921 - 929, December 2014.

Information

Published: December 2014
First available in Project Euclid: 20 January 2015

zbMATH: 1333.92053
MathSciNet: MR3301279

Subjects:
Primary: 92B10
Secondary: 60G99, 62P10, 92D15

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 4 • December 2014
Back to Top